Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS » Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 13, No. 4, December 2020

  Articles

 

 

A Radius Problem for a Certain Class of Schlicht Functions

In this work we apply a lemma of Tuan and Anh [5] to solve a radius
problem for certain class of schlicht functions defined by a product of expressions having geometric meaning. Many interesting consequences of the result are derived for some well known classes of functions, most especially the novel radius of convexity of order 1/2 for functions of bounded turning in the unit disk |z| < 1.

 

 

K. O. Babalola
F. M. Jimoh



 

 

JJMS, 2020, 13(4),477-485

On certain Chromatic Topological Indices of Some Mycielski Graphs

As a coloring analogue of different Zagreb indices, in the recent literature, the notion of chromatic Zagreb indices has been introduced and studied for some basic graph classes in trees. In this paper, we study the chromatic Zagreb indices and chromatic irregularity indices of some special classes of graphs called Mycielski graphs of paths and cycles.

 

Smitha Rose
Sudev Naduvath

 



 

JJMS, 2020, 13(4),487-503

Quasi-N -Open Sets in (a)Topological Spaces

In this paper, we introduced the notion of N-open sets in (a)topological spaces which is a set equipped with countable number of topologies. We investigated the three types of N-open sets in (a)topological spaces and via them several types of compactness are introduced. Also, we introduced the notion of quasi-N-open sets in (a)topological spaces and related compactness.

 

Sheetal Luthra
Harsh V. S. Chauhan
B. K. Tyagi

 



JJMS, 2020, 13(4),505-517

Stage Structured Prey Predator Model with Maturation and Gestation Delay for Predator using Holling Type 2 Functional Response

 

In this paper, we have proposed a prey predator model with stage structuring in predator. We have incorporated maturation and gestation delay in predator class. The positivity, boundedness, existence of equilibrium points and local stability has been discussed. We have also obtained threshold for maturation and gestation delay. If 0 < T1 < T1* then E* is locally asymptotically stable ................

 

 

Vandana Kumari
Sudipa Chauhan
Nisha Sharma
Sumit Kaur Bhatia
Joydip Dhar

 




 

JJMS, 2020, 13(4),519-545

New Families of 4-Total Prime Cordial Graph

Let G be a (p; q) graph. Let f : V (G) {1; 2; ... ; k} be a map where k 2 N is a variable and k > 1. For each edge u, v 2 V , assign the label gcd{f(u), f(v)}. f is called k-total prime cordial labeling of G if

|tf (i) - tf(j)| ≤ 1,

i, j 2{1, 2, ... , k} where tf (x) denotes the total number of vertices and the edges labeled with x. A graph with a k-total prime cordial labeling is called k-total prime cordial graph. In this paper we investigate the 4-total prime cordial labeling of some graphs like triangular ladder and armed crown, subdivision of jelly fish and subdivision of triangular ladder.

 

 

R. Ponraj
J. Maruthamani
R. Kala
 

 

 

JJMS, 2020, 13(4),547-563

The Vertex Detour Monophonic Number of a Graph

In this paper we determine bounds for x-detour monophonic number and characterize graphs which realize these bounds.
A connected graph of order p with vertex detour monophonic numbers either p-1 or p-2 for every vertex is characterized. It is shown that for each triple a, b and p of integers with 1≤ a ≤ b ≤ p-4, there is a connected graph G of order p such that x-monophonic number is a and x-detour monophonic number is b for some vertex x in G. Also, for integers a,b and p with 1 ≤ a ≤ p-b and b ≥ 2, there is a connected graph G of order p such that x-detour monophonic number is a and monophonic eccentricity of x is b for some vertex x in G.

 

P. Titus
P. Balakrishnan

 



 

JJMS, 2020, 13(4),565-583

K- Kernels in Digraphs Formed by some Operations from other Digraphs

Let k 2 be a positive integer. For a digraph D, a set J µ V (D) is said to be a k- kernel of D if for every x, y 2 J, dD(x, y) k and for every z 2 V (D)\J, there exists w 2 J such that dD(z, w) k - 1. Given a digraph D, as a generalisation of the operations defined in [9], we define operations on D; each of which results in a digraph with a k- kernel.

 

R. Lakshmi
D. G. Sindhu

 

 

 

JJMS, 2020, 13(4),585-599

 

On Jensen's Additive Inequality for Positive Convex Functions of Selfadjoint Operators in Hilbert Spaces

In this paper we obtain some additive refinements and reverses of Jensen's inequality for positive convex/concave functions of selfadjoint operators in Hilbert spaces. Natural applications for power and exponential functions are provided.

 

S. S. Dragomir


 

JJMS, 2020, 13(4),601-623

 

Optimal Parameter Selection for a Machine Repair System with Servers Vacation and Controlling F-Policy

In this article, we proposed an algorithm for determining optimal parameters of the queueing system that allows server vacation under F-policy. The queueing system parameters such as the threshold of the F-policy and the system service rate are designed by minimize the cost associated with the queuing system. We first propose an efficient algorithm to determine steady-state probabilities of the system, and second, a nonlinear integer programming problem is formulated to determine optimal system parameters. The nonlinear integer programming problem is then relaxed to a nonlinear optimization and is solved using Quasi-Newton’s method. Subsequently, various system performance measures are studied for different system parameters.

 

 

Umesh Kumari
D. C. Sharma


 

 

JJMS, 2020, 13(4),625-642

 

Bounds for the Coefficients of a Class of Analytic Functions Associated with Conic Domains

By using the quantum differentials, we introduce presumably a new
class of analytic functions associated with a conic region and obtained sufficient conditions, bounds for the coefficients of the defined function class. Furthermore, we discussed some applications for our main results.

  K. Amarender Reddy
K. R. Karthikeyan
G. Murugusundaramoorthy
 

JJMS, 2020, 13(4),643-657

A Proximal Point Algorithm Converging Strongly to a Minimizer of a Convex Function

In this paper, we obtain a new modified proximal point algorithm in the setting of CAT(0) spaces and establish some strong convergence results of the proposed algorithm. In process, several relevant results of the existing literature are generalized and improved.

  Izhar Uddin
Chanchal Garodia
Safeer Hussain Khan

 

JJMS, 2020, 13(4),659-685